# SDR CKSA98006

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A/C CANNOT HOLD FL350 WITH THREE TC'S ON, CABIN WILL CLIMB PAST 10,000 FT HAD TO DESCENT TO FL310.  OPS CK ON GRND NORMAL MM 21-31-0, ADVISE CREW COMMENTS.  AIRCRAFT DUE GROUND PRESSURIZATION CHECK.  PRESSURIZED AIRCRAFT ON GROUND.  PRESSURIZATION WAS WITHIN LIMITS ON GROUND.  OPS CHECK GOOD IAW DC8 MM 21-31-0.
